Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: permanent problems after total withdrawal

Posted by tme on January 13, 2001, at 2:59:14

In reply to permanent problems after total withdrawal, posted by mark123 on January 13, 2001, at 0:06:04

mark,
the only thing that i as a effexor user of 8 years or more would tell you is that when you need or want to get off of it, be careful. its really really hard. the drug sure worked great when i needed it. but iwish i had been told how hard it was to get off of it.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tme thread:51570
URL: http://www.dr-bob.org/babble/20010111/msgs/51582.html